# SDR REXA201100906

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,179 hours, 15,444 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REV ICON AND NUMEROUS R REV UNLOCKED CAUTION FROM CRUISE THROUGH LANDING, NO CAUTION FROM 10000 FEET THRU TOP OF CLIMB.  AT FL 330 R REV UNLOCKED STARTED INTERMITTENTLY THEN STAYED ON REST OF CRUISE CONTINUOUSLY.  REMOVED AND REPLACED RT ENGINE T/R STOW SWITCH IAW AMM 78-37-01.  RIGGED STOW SWITCH IAW AMM 78-37-01.  OPS CHECK- GOOD THIS CLEARS DM 55454.  PLACARD REMOVED.
